| Texto completo | |
| Autor(es): |
Lopez-Lazaro, Heraclio
;
Nascimento, Marcelo J. D.
;
Takaessu Jr, Carlos R.
;
Azevedo, Vinicius T.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Differential Equations; v. 393, p. 44-pg., 2024-02-20. |
| Resumo | |
This paper aims to study a semilinear transfer equation with a delay term defined over a non-cylindrical domain. We prove the existence and regularity of weak solutions as well as the existence, regularity and finiteness of the fractal dimension of pullback attractors on tempered universes that depend on a nonincreasing function. We address the problem of estimating the fractal dimension of pullback attractors, under current techniques, which consists of readjusting the proof presented in [9, Lemma 1.3] and extending it to families of normed spaces parameterized in time, see Theorem 4.11. (c) 2024 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 22/13001-4 - Dimensão fractal finita para equações parabólicas não-lineares com parte principal subdiferencial |
| Beneficiário: | Heraclio Ledgar López Lázaro |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |
| Processo FAPESP: | 22/16305-4 - Dinâmica assintótica de problemas semilineares |
| Beneficiário: | Marcelo José Dias Nascimento |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 20/14353-6 - Hiperbolicidade para problemas parabólicos quasilineares |
| Beneficiário: | Carlos Roberto Takaessu Junior |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 21/01931-4 - Comportamento assintótico pullback para equações parabólicas não lineares com parte principal subdiferencial |
| Beneficiário: | Heraclio Ledgar López Lázaro |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 20/14075-6 - Sistemas dinâmicos e seus atratores sob perturbação |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 22/02172-2 - Shadowing e hiperbolicidade para problemas parabólicos quasilineares |
| Beneficiário: | Carlos Roberto Takaessu Junior |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Doutorado |